# SDR DU4R2006680

- Difficulty date: November 17, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1400 BETWEEN S-30R AND S-29R SKIN DENTED.  CUT OUT DENTED AREA, HFEC SKIN CUT OUT, NO CRACKS NOTED.  FABRICATED AND INSTALLED REPAIR FILLER 3-3/4" BY 2-1/4" FROM 2024-T3 .071" AND DOUBLER 12-3/4" BY 5" FROM 2024-T3 .080" IAW DELTA ERA 458714-14 DATED 11-15-06 REV ORIG AND B757 SRM 51-20-01.  REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY.  ADDITIONAL ENGINEERING AUTHORIZATION, (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 12 MONTHS FROM FAA FORM 8100-9 APPROVAL DATE.
